On asymptotic strategy-proofness of the plurality and the run-off rules
Arkadii Slinko ()
Additional contact information
Arkadii Slinko: Department of Mathematics, The University of Auckland, Private Bag 92019, Auckland, New Zealand
Social Choice and Welfare, 2002, vol. 19, issue 2, 313-324
Abstract:
In this paper we prove that the plurality rule and the run-off procedure are asymptotically strategy-proof for any number of alternatives and that the proportion of profiles, at which a successful attempt to manipulate might take place, is in both cases bounded from above by $K/\sqrt n$, where n is the number of participating agents and K does not depend on n. We also prove that for the plurality rule the proportion of manipulable profiles is asymptotically bounded from below by $k/\sqrt n$, where k also does not depend on n.
Date: 2002-04-10
Note: Received: 10 February 2000/Accepted: 19 October 2000
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://link.springer.de/link/service/journals/00355/papers/2019002/20190313.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:19:y:2002:i:2:p:313-324
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().